Acta Mathematica

An extension of the Nevanlinna theory

Boris Korenblum

Full-text: Open access


AMS (MOS) subject classification (1970). Primary 30A08, 30A80, 31A10, 31A20.

Article information

Acta Math., Volume 135 (1975), 187-219.

Received: 27 January 1975
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1975 © Almqvist & Wiksell


Korenblum, Boris. An extension of the Nevanlinna theory. Acta Math. 135 (1975), 187--219. doi:10.1007/BF02392019.

Export citation


  • Nevanlinna, R., Analytic Functions. Springer, 1970.
  • Beurling, A., On two problems concerning linear transformations in Hilbert space. Acta Math., 81 (1949), 239–255.
  • Horowitz, C. A., Zeros of functions in the Bergman spaces. Duke Math. J., 41 (1974), 693–710.
  • Djrbashian, M. M., Integral transformations and representation of functions in the complex domain. Moscow, Nauka, 1966 (in Russian).
  • —, Factorization theory and boundary properties of functions meromorphic in the disk. Uspehi Mat. Nauk, 28: 4 (1973), 3–14.
  • Taylor, B. A. & Williams, D. L., Ideals in rings of analytic functions with smooth boundary values. Canad. J. Math., 22 (1970), 1266–1283.
  • Shapiro, H. S. & Shields, H. L., On the zeros of functions with finite Dirichlet integral and some related function spaces. Math. Z., 80 (1962), 217–229.
  • Warschawski, S. E., On conformal mapping of infinite strips. Trans. Amer. Math. Soc., 51 (1942), 280–335.